# SDR FDEA2018102623001

- Difficulty date: October 12, 2018
- Submitted: October 26, 2018
- Operation: Air carrier
- Aircraft: N360FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46636
- Aircraft time: 86,089 hours, 31,014 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: FXABA83202
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK; STA. 440 26RBL FLOOR SUPPORT HAS UNDOCUMENTED MODIFICATION. DOT 47 REMOVED AND REPLACED AS REQUIRED FLOOR SUPPORT AT MAIN DECK; STA 440, RBL 19-26. REF. SRM 51-35-01 VOL 2 AND DWF: ABA8320  MAJOR REPAIR.
